×

zbMATH — the first resource for mathematics

Sur l’unicité retrograde des équations paraboliques et quelques questions voisines. (French) Zbl 0258.35039

MSC:
35K25 Higher-order parabolic equations
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
35D05 Existence of generalized solutions of PDE (MSC2000)
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S. & L. Nirenberg, Lower bound and uniqueness theoremsComm. Pure. App. Math. 20, 207–229 (1967). · Zbl 0147.34603 · doi:10.1002/cpa.3160200106
[2] Bardos, C., A regularity theorem for parabolic equations. Journal of Functional Analysis 7, 311–322 (1971). · Zbl 0214.12302 · doi:10.1016/0022-1236(71)90038-3
[3] Brezis, H., Propriétés régularisantes des semi-groupes non linéaires. Israel J. of Math.
[4] Brezis, H., & A. Pazy, Semi-groups of non linear contraction on convex sets. Journal of Functional Analysis 6, 232–281 (1970). · Zbl 0209.45503 · doi:10.1016/0022-1236(70)90060-1
[5] Cattabriga, L., Su un problema al contorno relativo al sistema di equazioni di Stokes. Rend. Mat. Padova (1961), 1–33. · Zbl 0116.18002
[6] Ebin, D., & J. Marsden, Groups of diffeomorphisms and the motion of an Incompressible Fluid. Ann. of Math. 92, 102–163 (1970). · Zbl 0211.57401 · doi:10.2307/1970699
[7] Foias, C., et C. Prodi, Sur le comportement global des équations de Navier-Stokes en dimension deux. Rend. Sem. Mat. Padova. XXXIX, 1–34 (1967).
[8] Fujita, H., & K. Masuda, (à paraitre).
[9] Ladyzenskaya, O. A., La théorie mathématique des fluides visqueux incompressibles Moscou 1961 Trad. Anglaise. New-York: Gordon Breach 1969.
[10] Lattes, R., et J. L. Lions, Méthode de quasiréversibilité et applications. Paris: Dunod 1967.
[11] Lees, J. A., & M. H. P. Rotter, Unique continuation for parabolic differential equations and inequalities. Duke Math. Journal 28, 369–382 (1961). · Zbl 0143.33301 · doi:10.1215/S0012-7094-61-02833-2
[12] Leray, J., Etude de diverses équations intégrales non linéaires et de quelques problèmes que posent l’hydrodynamique. J. Math. Pures et App. t. XII, 1–82 (1933). · Zbl 0006.16702
[13] Leray, J., Essai sur le mouvement plan d’un liquide visqueux que limite des parois. J. Math. Pures et Appl. XIII, 331–418 (1934). · JFM 60.0727.01
[14] Lions, J. L., Quelques méthodes de résolutions des problèmes aux limites non linéaires. Paris: Dunod 1969.
[15] Lions, J. L., Problèmes aux limites dans les équations aux dérivées partielles. Presse de l’Université de Montréal (Eté 62). · Zbl 0143.14003
[16] Lions, J. L., et B. Malgrange, Sur l’unicité rétrogradeMath. Scand. 8, 277–286 (1960). · Zbl 0126.12202 · doi:10.7146/math.scand.a-10611
[17] Masuda, K., On the analycity and the unique continuationProc. Japan Acad. 43, 827–832 (1967). · Zbl 0204.26901 · doi:10.3792/pja/1195521421
[18] Serrtn, J., The initial value problem for the Navier-Stokes equation. Non linear Problems. University of Wisconsin Press 1963.
[19] Simon, J., Majoration sur 0, de solutions d’équations et d’inéquations paraboliques (à paraitre).
[20] Tartar, L., Théorèmes de régularité (à paraitre).
[21] Yosida, K., Functional Analysis. Berlin-Heidelberg-New York: Springer 1971. · Zbl 0217.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.